Central Limit Theorem for Functional of Jump Markov Processes

Vietnam Journal of Mathematics 33 (4):443-461 (2005)
Download Edit this record How to cite View on PhilPapers
Some conditions are given to ensure that for a jump homogeneous Markov process $\{X(t),t\ge 0\}$ the law of the integral functional of the process $T^{-1/2} \int^T_0\varphi(X(t))dt$ converges to the normal law $N(0,\sigma^2)$ as $T\to \infty$, where $\varphi$ is a mapping from the state space $E$ into $\bbfR$.
PhilPapers/Archive ID
Upload history
Archival date: 2018-05-30
View other versions
Added to PP index

Total views
107 ( #48,791 of 69,149 )

Recent downloads (6 months)
19 ( #40,494 of 69,149 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.